# SDR FDEA201008072872

- Difficulty date: August 7, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Bs 900-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 900-1040 RBL 25 IS GOUGED AND HAS CORROSION . REMOVED CORROSION ON SEAT TRACK STA 900-1040, RBL 25 IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL I. DEPTH EXCEEDS MAX REMOVAL .020. L=10"   W=1.0 D=.028. R & R SEAT TRACK IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
